# SDR UIEA2025070400832

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 85,269 hours, 16,799 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4077880908
- Part serial: 3115922
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CAPT REPORTS ELECTRICAL ODOR IN COCKPIT AFTER BLOCK, DETERMINED CAPT FMS CDU BLANKED AND CIRCUIT BREAKER OPEN.( COLLARED CIRCUIT BREAKER, PART ORDERED FOR NGO. REPLACED CA FMC CDU IAW AMM 34-61-02. CLEARED MDDR 233639. NO FURTHER DEFECTS NOTED. )
